Investigation of systems of differential equations with delays and constraints imposed on the delays and derivatives of the solutions

Authors

  • V. Yu. Slyusarchuk

Abstract

UDC 517.929; 517.958:531–133
We establish conditions for the existence and uniqueness of the solutions of nonlinear systems of differential equations with delays and restrictions imposed on the delays and derivatives of the solutions.

Published

25.05.2019

Issue

Section

Research articles

How to Cite

Slyusarchuk, V. Yu. “Investigation of Systems of Differential Equations With Delays and Constraints Imposed on the Delays and Derivatives of the Solutions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 5, May 2019, pp. 677-91, https://umj.imath.kiev.ua/index.php/umj/article/view/1466.